MAUDE Adverse Event Report: MEDIVATORS INC DEFENDO SINGLE USE SUCTION VALVE

MEDIVATORS INC DEFENDO SINGLE USE SUCTION VALVE
Model Number 100310
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation for the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report to ansm that their defendo suction valve was not working prior to use in a procedure.User facility personnel obtained a new valve to complete the procedure.No report of injury.
 
Additional Manufacturer Narrative
Medivators contacted the customer and obtained a picture of the device subject of the event.The picture showed that valve stem was misaligned within the valve assembly.The issue was identified prior to use and a replacement valve was used to complete the procedure.To date, there have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
DEFENDO SINGLE USE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key19528495
Report Number1651395-2024-00016
Device Sequence Number15354939
Product Code ODC
UDI-Device Identifier00677964052453
UDI-Public00677964052453
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100310
Device Catalogue Number100310
Device Lot Number596805
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date08/02/2024
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown